# SDR SWAA2024091925850

- Difficulty date: August 13, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] REMOVED DAMAGED R/H FLOOR TO SIDEWALL SUPPORT; LOCATED; DRILLED AND INSTALLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE OF PER SRM 51-40-02-0G-00; 51-40-05-0G-00; AND DWG 146A7500 REV.A.;[02] VERIFIED CORRECTIVE ACTION 1.
